| Model Number |
799-AEB1-00-01 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Failure to Power Up (1476); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device stopped ventilating.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and adding additional information received.Please reference section b5 and h6 (medical device problem code).The device was returned to zoll medical corporation.The reported malfunction was observed and found to be due to foreign substance in the flow screens.It cannot be determined how the foreign substance entered the device.The flow screens were replaced to resolve the report.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device stopped ventilating, displayed "compressor failure -1001 " and "self-check failure- 1003" error messages.